I took Dianette for about 10 months and last month the nausea and painful, ugly boils all over my face got so unbearable that I went to my doctor and asked for an alternative birth control pill. I've now substituted Dianette in favour of Cilest and so far, touch wood, it seems to be a lot more agreeable with my body. I have only been on it a month though so I'm not sure how my body will react to the week's break that's coming up in about 3 days. For the first time in months my skin doesn't feel painful to touch and I haven't had any sickness, which was pretty much a daily thing with Dianette.
I wonder why my body rejected it so much and yet Dianette can completely clear other women's skin up?
I actually realised the other day that my chin really started flaring up after I got together with my boyfriend. I've had more than a week without properly kissing him and it feels a lot better. Also when I'm not staying over at his house I can properly enforce my regime, get enough fruit and vegetables and enough water, which I really feel helps.
- 0 comments
- 1,089 views